# SDR DALA2020031601865

- Difficulty date: March 11, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 74,593 hours, 18,950 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Not Seated
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6816, L/P 6504316) 2R DOOR SLIDE INDICATION INOP. CORRECTIVE ACTION: REMOVED AND RESEATED R2 DOOR "SLIDE" SWITCH (RESEATED).
